# SDR ASAA2014120509867

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 22,441 hours, 6,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON.  LIGHT GOES OUT ON PUSH TO RESET MASTER CAUTION.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-53 TASK 810.  NO FAULTS NOTED.
